# SDR AALA201705159015

- Difficulty date: May 14, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 67,153 hours, 24,959 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: US26X21D11781
- Condition: Dirty
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED. FLIGHT ATTENDANTS REPORTS STRONG ODOR IN MID CABIN (DIRTY, MUSKY) LOTS OF PASSENGER COMPLAINTS. REMOVED AND REPLACED 2EA HEPA FILTERS.
